# SDR SIMA20120911003

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 21,330 hours, 18,567 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3974 THE CREW REPORTED THE FLIGHT ATTENDANT FLASHLIGHT IN AFT CABIN HAD A RED LIGHT AND WAS NOT WORKING.  RECONNECTED CONNECTOR TO FLASHLIGHT IAW EMB 145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  FOUND CONNECTOR DISCONNECTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
